Skip to content

Probabilities and Upper Quantiles for the Studentized Range

Lund, R. E., & Lund, J. R. (1983). Probabilities and Upper Quantiles for the Studentized Range. Applied Statistics, 32(2), 204-210.

Type
Journal article
Intellectual base
Primary research
Year
1983
Volume
32
Issue
2
Pages
204-210
DOI
10.2307/2347300
DOI registrant
JSTOR
Link
https://doi.org/10.2307/2347300

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:645861fa998c · see in the full table